# SDR MALA975702

- Difficulty date: October 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N46XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A046
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, EMERGENCY LIGHTS AT 8C AND D FOUND INOPERABLE.  MAINTENANCE REPLACED BATTERY PACKS AND RESECURED SOCKET AT SEAT 8C AND D.  OPS CHECK GOOD.  (X)
